St. Johns Wart and Melatonion-Reactions???? Side efects??

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Mlbsss
New Member


Date Joined Feb 2005
Total Posts : 18
   Posted 11/17/2005 11:31 AM (GMT -7)   
I have been having great results with St. Johns Wart and take it often to keep myself mentally healthy and to avoid another depressive relapse. Occasionally I have trouble sleeping and a friend suggested that I go to the store and pick up Melatonin which is a sleep support viaminin(This is not a drug or prescription medication/pill but an organic form of sleep support). I was wondering if anyone knows of any possible reactions between the 2 supplements. If it is safe to take the 2 together. Thanks.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, February 21, 2017 6:59 PM (GMT -7)
There are a total of 2,763,453 posts in 303,989 threads.
View Active Threads


Who's Online
This forum has 150688 registered members. Please welcome our newest member, baidai66.
498 Guest(s), 18 Registered Member(s) are currently online.  Details
Lioness1, baidai66, aphysicalwreck, Purrrsiankitty, bythesea, Mrseaglea, 1000Daisies, Black Jack Davey, Hawaii3654, Alice22, Native Texan, elsa68, Traveler, heya, brucen36, Annie88, Tall Allen, celebrate life


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer